MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN SIZE 4 PRECOAT CEMENTED TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN SIZE 4 PRECOAT CEMENTED TIBIAL COMPONENT; PROSTHESIS, KNEE
Catalog Number 00588000400
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 2 years post implantation of a primary right total knee arthroplasty with a rotating hinge system, the patient began experiencing pain, and subsequently revised due to loosening.All components were exchanged except for the tm cones.Attempts have been made and all information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00588001602, right size f cemented option femoral component, lot # 65789344.00599003620, distal femoral augment block, lot # 64212163.00599003620, distal femoral augment block, lot # 64052763.00598801014, 14mm diameter 100mm length straight stem extension, lot # 65293220.00598801113, long 13mm diameter 155mm length straight stem extension, lot # 63048010.00545001352, trabecular metal tibial cone, large 51x34mm right, lot # 64532793.00588006014, 14mm height size f articular surface with hinge post extension, lot # 65585832.00545001931, trabecular metal femoral diaphyseal cone, 30mm, large, right, lot # 64341203.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event could not be confirmed with the information provided.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
NEXGEN SIZE 4 PRECOAT CEMENTED TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23391376
Report Number0001822565-2025-03858
Device Sequence Number9979018
Product Code JWH
UDI-Device Identifier00889024199026
UDI-Public(01)00889024199026(17)270729(10)65486086
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00588000400
Device Lot Number65486086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale